| Model Number |
SN60WF |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A complaint was received from the china local ha system regarding during cataract phacoemulsification with intraocular lens implantation surgery, it was found that the optical area of the lens was damaged during implantation in the pusher, and it was preliminarily judged that it may be due to product quality issues.The procedure was completed with new lens.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).